Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: ASAHI INTECC GAIA SECOND; GUIDE WIRE
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
ASAHI INTECC GAIA SECOND; GUIDE WIRE
Model Number
AHW14R008P
Medical Device Problem Code
Fracture (1260)
Health Effect - Clinical Code
Foreign Body In Patient (2687)
Date of Event
11/17/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
Gaia second broke off at hinge point in subintimal layer of rca.The rest of the wire was removed cleanly from the coronary.Physician stated it was because he "overmanipulated the wire" and he "did not remove it when it was beginning to fatigue.".
New Search
Submit an Adverse Event Report
Brand Name
GAIA SECOND
Common Device Name
GUIDE WIRE
Manufacturer
(Section D)
ASAHI INTECC
3-100 akatsuki-cho
seto, aichi 489-0 071
JA 489-0071
MDR Report Key
15871626
Report Number
3004718255-2022-00282
Device Sequence Number
17445569
Product Code
DQX
UDI-Device Identifier
04547327094702
UDI-Public
(01)04547327094702(17)250531(10)220615A501
Combination Product (Y/N)
N
Initial Reporter State
DC
Initial Reporter Country
US
Number of Events Summarized
1
Summary Report (Y/N)
N
Serviced by Third Party (Y/N)
Unknown
Reporter Type
Importer
Initial Reporter Occupation
Physician
Type of Report
Initial
Report Date
(Section B)
11/28/2022
Report Date
(Section F)
11/28/2022
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
Yes
Is this a Product Problem Report?
No
Operator of Device
Health Professional
Device Expiration Date
05/31/2025
Device Model Number
AHW14R008P
Device Catalogue Number
AHW14R008P
Device Lot Number
220615A501
Was Device Available for Evaluation?
No
Is the Reporter a Health Professional?
Yes
Was the Report Sent to FDA?
Yes
Distributor Facility Aware Date
11/17/2022
Device Age
4 MO
Event Location
Hospital
Date Report to Manufacturer
11/28/2022
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
11/28/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1
Outcome Attributed to Adverse Event
Other;
Patient Age
55 YR
Patient Sex
Male
Date Report Sent to FDA
11/28/2022